Publications in collaboration with researchers from Tel Aviv University (7)


  1. A class of C 2 quasi-interpolating splines free of Gibbs phenomenon

    Numerical Algorithms, Vol. 91, Núm. 1, pp. 51-79

  2. A two-stage approximation strategy for piecewise smooth functions in two and three dimensions

    IMA Journal of Numerical Analysis, Vol. 42, Núm. 4, pp. 3330-3359

  3. Explicit multivariate approximations from cell-average data

    Advances in Computational Mathematics, Vol. 48, Núm. 6